# SDR SWIA201231286

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 45,165 hours, 37,900 cycles
- System (JASC): 7603 · Power Lever
- Part: Switching Unit
- Condition: Failed
- Location: Throttle Quad
- Stage of operation: DE
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: K

## Discrepancy

MULTIPLE GEAR INDICATION MESSAGES.  (FLT 5492)  REPLACED THROTTLE QUADRANT ADJUSTABLE CAM SWITCHING UNIT.  PN:  FE210-302,  SN OFF: FR1008.
